A White Noise Approach to Quantum Stochastic Cable Equations

Cai Shi WANG(1),Zhi Yuan HUANG

Acta Mathematica Sinica, Chinese Series ›› 2002, Vol. 45 ›› Issue (5) : 851-862.

PDF(488 KB)
PDF(488 KB)
Acta Mathematica Sinica, Chinese Series ›› 2002, Vol. 45 ›› Issue (5) : 851-862. DOI: 10.12386/A2002sxxb0111
论文

A White Noise Approach to Quantum Stochastic Cable Equations

  • Cai Shi WANG(1),Zhi Yuan HUANG
Author information +
History +

Abstract

A nonlinear quantum stochastic Cable equation in terms of generalized operators and their Wick products is investigated. The existence and uniqueness of the solution are established, and the continuous dependence on the initial process and other properties are proved for the solution.

Cite this article

Download Citations
Cai Shi WANG(1),Zhi Yuan HUANG. A White Noise Approach to Quantum Stochastic Cable Equations. Acta Mathematica Sinica, Chinese Series, 2002, 45(5): 851-862 https://doi.org/10.12386/A2002sxxb0111
PDF(488 KB)

284

Accesses

0

Citation

Detail

Sections
Recommended

/